# SDR SWAA2017121918542

- Difficulty date: December 18, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 17,744 hours, 7,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR OVERWING EMERGENCY EXIT SIGN COVER BROKEN.  REPAIRED THE COVER IAW AMM.
